Winter Storm, Caledonia
- When
- February 12, 10:00 PM EST to February 13, 8:00 PM EST
- Where
- Caledonia forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.465, -72.102 (the zone’s center; the record gives no point)
Low pressure across the southern Mississippi River Valley on the morning of February 12th moved across the Ohio River Valley during the 12th and into New York and New England on the 13th. Snow overspread Vermont during the late evening hours of the 12th and continued until the evening hours mid-afternoon on the 13th.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BTV wrote it up.
Low pressure across the southern Mississippi River Valley on the morning of February 12th moved across the Ohio River Valley during the 12th and into New York and New England on the 13th. Snow overspread Vermont during the late evening hours of the 12th and continued until the evening hours mid-afternoon on the 13th. Snow mixed with sleet at times during the course of the storm with combined snow and sleet accumulations of 6 to 10 inches across central and northeast Vermont.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Feb 12, 6:46 PM EST, 3 hours 14 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
646 PM EST TUE FEB 12 2008
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE OHIO VALLEY WILL TRACK INTO WESTERN
NEW YORK STATE OVERNIGHT. THE LOW WILL THEN REDEVELOP OVER
SOUTHERN NEW ENGLAND DURING WEDNESDAY...AND THEN HEAD UP THROUGH
THE GULF OF MAINE WEDNESDAY NIGHT. THIS SYSTEM WILL BRING
SIGNIFICANT AMOUNTS OF SNOW TO THE NORTH COUNTRY TONIGHT. THE SNOW
WILL MIX WITH OR CHANGE TO FREEZING RAIN AT TIMES ON WEDNESDAY
ACROSS PORTIONS OF VERMONT AND NORTHERN NEW YORK. HIGH PRESSURE
WILL BUILD INTO THE NORTH COUNTRY ON THURSDAY. A COLD FRONT WILL
BRING A CHANCE OF SNOW SHOWERS TO THE REGION ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 400 PM EST TUESDAY...MID/HIGH CLOUDS HAVE OVERSPREAD
FORECAST AREA IN ADVANCE OF LOW PRESSURE WHICH IS CURRENTLY MAKING
ITS WAY INTO OHIO. VERY COLD AIRMASS REMAINS IN PLACE...AS
EVIDENCED BY CURRENT TEMPS WHICH ARE ONLY IN TEENS ACRS FA.
SNOW HAS MOVED INTO WRN/CNTRL NYS...AND WILL BE OVERSPREADING FA
FROM SW TO NE BTWN 6PM AND MIDNIGHT. WITH ARCTIC AIRMASS STILL IN
PLACE...AND UPPER FLOW BACKING IN RESPONSE TO DIGGING SHRTWV OVER
THE MIDWEST...EXPECT A SURGE OF MSTR NEWRD INTO FA TONIGHT WITH
PWATS SIGNIFICANTLY ABOVE NORMAL. WITH INFLUX OF MSTR FROM OHIO
VLY/MID ATLC STATES...EXPECT SIGNIFICANT PERIOD OF OVERRUNNING
PCPN TO OCCUR. EXPECT SNOW TO BE HEAVY AT TIMES...ROUGHLY BTWN
04Z-12Z. IMPRESSIVE OMEGA AND FAVORABLE SNOW GROWTH...SO LOOK FOR
SNOWFALL RATES OF AN INCH OR MORE PER HR FOR A PERIOD OF SEVERAL
HRS. THE RESULT WILL BE SNOW AMOUNTS RANGING FROM 5 TO 8 INCHES
ACRS MUCH OF FA BY MORNING. WITH INFLUX OF WARMER AIR IN MID
LEVELS...EXPECT THE SNOW TO MIX WITH SLEET LATE OVER SC VT AND IN
SRN PORTION OF OUR ADRNDKS. MIN TEMPS TONIGHT WILL BE EARLY...WITH
RISING TEMPS OVRNGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
COMPLEX WX SYSTEM WILL CONTINUE TO INFLUENCE OUR WX ON WED.
PRIMARY LOW WILL MAKE ITS WAY EAST ACRS NYS...WHILE SECONDARY LOW
DEVELOPS OVER SRN NEW ENGLAND. THE STRONG WARM AIR ADVECTION WILL
END WED AM...AND BULK OF PCPN WHICH OCCURS DURING LATE MORNING AND
THE AFTERNOON HOURS WILL BE DUE TO DEVELOPING SECONDARY LOW. THE
RESULT WILL BE PCPN DIMINISHING AND TAPERING TO SOME OCNL LIGHT
SNOW OR SNOW SHWRS OVER WRN ZONES...BUT PCPN CONTINUING OVER
EASTERN ZONES. LOCALLY HVY PCPN STILL PSBL OVER SRN/ERN VT. WAA
WHICH OCCURS TONIGHT INTO WED MORNING WILL BE SIGNIFICANT ENOUGH
TO ALLOW FOR A MIX OR CHANGEOVER TO SLEET/FZRA ACRS MUCH OF VT AND
ERN NY DURING WED MORNING. EVEN SOME RAIN PSBL ACRS SOUTHWEST VT
AS SFC TEMPS CLIMB INTO MID 30S. ADDITIONAL SNOW ACCUMULATIONS
DURING WED WILL BE GREATEST OVER NRN VT AND ADRNDKS...WITH MOST
SIGNIFICANT ICING EXPECTED OVER CENTRAL/SRN VT WITH .25 TO .50
INCHES OF ICE PSBL. MIXED PCPN WILL THEN CHANGE BACK TO SOME SNOW
FROM WEST TO EAST LATER WED/WED EVENING BEFORE IT COMES TO AN END AS
ATMOS COOLS ONCE AGAIN. TOTAL SNOW ACCUMULATIONS WITH THIS EVENT ARE
EXPECTED TO RANGE FROM 6 TO 12 INCHES ACRS THE FORECAST AREA. THE
LOWER AMOUNTS ARE EXPECTED IN SRN VT (DUE MIX/CHANGEOVER) AND IN
THE ST LWR VLY. HIGHEST AMOUNTS EXPECTED TO BE ACRS ADRNDKS AND
NC/NE VT.
AS LOW MOVES FURTHER AWAY FROM FA WED NITE...EXPECT SNOW OR SHWRS
TO END. HIGH PRESSURE WILL BUILD EAST FROM GRTLKS OVRNGHT ALLOWING
FOR SOME CLRNG...ESPECIALLY WRN ZONES. HIGH PRESSURE WILL PROVIDE
DRY WX AND SEASONABLE TEMPS TO THE AREA ON THURS. RIDGE AXIS MOVES
EAST OF THE AREA THURSDAY EVENING. WAA OVERNIGHT IN ADVANCE OF
NEXT FRONTAL SYSTEM WILL RESULT IN INCR IN CLDS ALONG WITH A CHC
OF SNOW SHWRS...ESPECAIALLY ACRS NRN TIER OF ZONES.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 400 PM EST TUESDAY...MEAN TROF WL CONT ACRS THE EASTERN CONUS
FOR DAYS 4 THRU 7 WITH SEVERAL SYSTEMS EXPECTED TO IMPACT OUR FA.
OVERALL MODELS IN GOOD AGREEMENT WITH DAYS 4 AND 5...BUT START
HAVING SIGNIFICANT DIFFERENCES ON HOW TO HANDLE S/W ENERGY EJECT
FROM SW LATE SUNDAY INTO EARLY NEXT WEEK. WL USE A BLEND OF THE
12Z GFS/ECMWF...ALONG WITH THE 00Z AND 12Z GFS ENSEMBLES DATA FOR
THE UPCOMING FCST. THE 12Z GFS IS FASTEST WITH EJECTING S/W ENERGY
AND DEVELOPMENT OF LOW PRES ALONG THE EASTERN SEABOARD...WHILE THE
ECMWF IS STRONG/DEEPER WITH THE S/W ENERGY AND TAKING PRIMARY SFC
LOW PRES TO OUR WEST.
FRIDAY INTO SATURDAY...POTENT NORTHERN SYSTEM ENERGY...ALONG WITH AN
ARCTIC COLD FRNT WL MOVE ACRS OUR CWA AND PRODUCE A PERIOD OF SNOW
SHOWERS AND SQUALLS. PWS AHEAD OF THIS SYSTEM APPROACH
0.50...COMBINED WITH STRONG 5H PVA...GOOD SFC CONVERGENCE...AND
SOME 2D FGEN FORCING WL HELP TO PRODUCE A QUICK COUPLE INCHES ACRS
OUR CWA. UPSLOPE REGIONS OF THE DACKS/GREENS WL HAVE THE POTENTIAL
TO SEE 4 TO 6 INCHES ASSOCIATED WITH THIS QUICK MOVING SYSTEM.
MEANWHILE...COLD SFC HIGH PRES WL BUILD ACRS OUR CWA LATE SATURDAY
INTO SUNDAY...WITH TEMPS WELL BLW ZERO EXPECTED BY 12Z SUNDAY.
PROGGED 925MB TEMPS ONCE AGAIN DROP BLW -20C BY 18Z SATURDAY...WHICH
WL ONLY SUPPORT HIGHS IN THE UPPER SINGLE DIGITS AND L/M TEENS ON
SATURDAY. CLR SKIES AND CALM WINDS WL ALLOW FOR IDEAL RADIATIONAL
COOLING CONDITIONS FOR SATURDAY NIGHT AND EXPECT TEMPS VERY SIMILAR
TO LAST NIGHT.
SUNDAY THRU MONDAY...FCST CHALLENGE WL BE TIMING OF POTENT S/W
ENERGY EJECTING FROM SW CONUS INTO THE CENTRAL PLAINS AND AMOUNT OF
PHASING WITH NORTHERN STREAM SYSTEM ACRS THE CENTRAL GREAT LAKES.
THIS CONTS TO BE A WEATHER PATTERN VERY SIMILAR TO PREVIOUS EVENTS
THIS WINTER...THEREFORE FEEL FIRST S/W WL ENHANCE PRIMARY SFC LOW
PRES ACRS THE CENTRAL PLAINS INTO THE EASTERN GREAT LAKES...WITH
SECONDARY DEVELOPMENT ALONG THE MID ATLANTIC COAST BY 12Z MONDAY.
LIKE IN PREVIOUS EVENTS...FEEL INITIAL SURGE OF WAA WL RESULT IN A
PERIOD OF MODERATE SNOW ACRS OUR CWA LATE SUNDAY INTO
MONDAY...FOLLOWED BY A POTENTIAL CHANGE TO A WINTRY MIX. GIVEN...THE
STRONG DYNAMICS AND AMOUNT OF DEEP LAYER MOISTURE AVAILABLE...THIS
SYSTEM WL ONCE AGAIN HAVE THE POTENTIAL TO PRODUCE A SIGNIFICANT
PRECIP EVENT ACRS OUR CWA. ITS INTERESTING TO SEE THAT THE NEW 12Z
ECMWF AND 12Z UKMET HAVE THE PRIMARY SFC LOW PRES TRACKING ACRS THE
CENTRAL PLAINS INTO THE EASTERN GREAT LAKES...WHILE THE 12Z GFS
ENSEMBLES...ALONG WITH THE 12Z GFS/06Z DGEX HAS THE SFC LOW PRES
NEAR CAPE COD BY 18Z MONDAY. ITS NOTED ONLY 4 ENSEMBLES MEMBERS HAVE
THE SFC CENTER TO OUR WEST...WHILE THE REST ARE CLUSTERED AROUND
CAPE COD. WL CONT TO MENTION HIGH CHC POPS ATTM IN THE GRIDS AND
KEEP THE PRECIP TYPE ALL SNOW GIVEN THE UNCERTAINTY IN THERMAL
PROFILES AND STORM TRACK.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 00Z THURSDAY...A MAJOR WINTER STORM WILL HAVE SIGNIFICANT
IMPACTS ON AVIATION STARTING AROUND 00Z THIS EVENING AND CONTINUING
THROUGH THE NEXT 24 HOURS.
PRECIPITATION HAS ALREADY STARTED FALLING IN THE FORM OF SNOW JUST
SOUTH OF KRUT AIRPORT AND EXPECT BY 00Z SNOW TO MOVE NORTH INTO
THE TERMINAL AIRSPACE. VFR CIGS/VSBY TO START WILL QUICKLY
DETERIORATE TO MVFR AND THEN IFR THROUGH 05Z. THIS AREA OF SNOW
WILL THEN PUSH NORTHWARD INTO REMAINDER OF TAF SITES THROUGH 05Z
WITH CIGS/VSBY FOLLOWING SUIT. SNOW CONTINUES AT ALL TAF SITES
THROUGHOUT THE OVERNIGHT HOURS WITH IFR CONDITIONS AND MESOSCALE
MODELS INDICATE A HEAVY BAND OF SNOW WILL DEVELOP FROM WEST TO EAST
AROUND 05Z AT KRUT AND PUSH NORTHWARD INTO REMAINDER OF SITES BY
07Z. WITHIN THIS BAND EXPECT CIGS BELOW OVC010 AND VSBY 1/2SM WITH
+SN FOR A PERIOD OF 4-5 HOURS. AFTER 12Z WEDS FORECAST BECOMES A
BUT MORE TRICKY AS WARM AIR PUSHES IN ALOFT CREATING A FAVORABLE
SCENERIO FOR MIXED PRECIPITATION ESPECIALLY SOUTH. EXPECT KRUT TO
CHANGEOVER TO MIXED PRECIP AFTER 12Z AND POSSIBLY HAVE A PERIOD OF
FZRA OR RAIN FROM 15Z TO 18Z BEFORE CHANGING BACK OVER TO SNOW.
OTHER SITES NORTH HAVE A 50/50 CHANCE OF SEEING MIXED PRECIP AS
THE NORTHWARD PUSH OF THE WARM AIR ALOFT STILL UNCERTAIN AT THIS
TIME. ALL SITES CHANGE BACK TO SNOW THOUGH AFTER 18Z WEDS WITH
CONDITIONS VARYING FROM IFR TO MVFR.
00Z THURSDAY THROUGH SATURDAY...A SLOW IMPROVEMENT IN FLYING
CONDITIONS CAN BE EXPECTED FROM WEST TO EAST ACRS OUR TAF SITES
AFT 00Z THURS. SOME LEFTOVER MTN SNOW SHOWERS WL BE POSSIBLE THRU
06Z THURS AT MPV/SLK...WHICH COULD CREATE OCCASIONAL IFR
CONDITIONS. SFC HIGH PRES BUILDS INTO OUR TAF SITES ON THURS WITH
VFR CONDITIONS EXPECTED THRU 18Z FRIDAY. NEXT WEAK SYSTEM WL
IMPACT OUR TAF SITES WITH SNOW SHOWERS AND POTENTIAL FOR A SQUALL
LATE FRIDAY INTO SATURDAY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR VTZ001>012-
016>019.
NY...WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR NYZ026>031-
034-035-087.
&&
SYNOPSIS...RJS
NEAR TERM...RJS
SHORT TERM...RJS
LONG TERM...TABER
AVIATION...TABER/LAHIFFHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 443 AM EST TUE FEB 12 2008 NYZ028-VTZ001>003-005-006-016-017-130945- EASTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-ORLEANS- WESTERN CHITTENDEN-LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN- 443 AM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THEIR OBSERVED SNOW/ICE AMOUNTS AND/OR CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. NYZ034-035-VTZ008>010-018-130945- WESTERN ESSEX-EASTERN ESSEX-WASHINGTON-WESTERN ADDISON-ORANGE- EASTERN ADDISON- 443 AM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND CENTRAL VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THEIR OBSERVED SNOW/ICE AMOUNTS AND/OR CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. VTZ011-012-019-130945- WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 443 AM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THEIR OBSERVED SNOW/ICE AMOUNTS AND/OR CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. VTZ004-007-130945- ESSEX-CALEDONIA- 443 AM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THEIR OBSERVED SNOW/ICE AMOUNTS AND/OR CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. NYZ029>031-130945- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- 443 AM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THEIR OBSERVED SNOW/ICE AMOUNTS AND/OR CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. NYZ026-027-087-130945- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 443 AM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THEIR OBSERVED SNOW/ICE AMOUNTS AND/OR CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON.
The national radar mosaic for the moment the first event began.
6 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Vermont in 2008Every state in 2008This day in weather historyWarnings in Vermont, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 81737, 81740, 81741, 81742, 81743, 81744.